# SDR 97FDEA00532

- Difficulty date: August 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 189915
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, J

## Discrepancy

LANDING GEAR FAILED TO RAISE AFTER TAKEOFF.  CONDUCTED CHECKLIST, GOT TAKEOFF WARNING HORN WHEN FLAPS WENT TO 2.  WING ANTI-ICE WOULD NOT GROUND TEST, CSD OIL COOLER SWITCH AUTO WENT TO NORMAL AT ROTATION.  DUMPED FUEL, NORMAL LANDING.  REMOVED AND REPLACED AIR SENSING SENSOR (M831) PER MAINTENANCE MANUAL 32-00, OPERATIONAL CHECK NORMAL.
